Research areas:

Graph Theory and Combinatorics. Currently I'm particularly interested in

  • Spectral conditions of graph properties
  • Packing spanning trees and spanning subgraphs

My research is partially supported by Collaboration Grants for Mathematicians from the Simons Foundation (2017 - 2022).


[20]  A property on reinforcing edge-disjoint spanning hypertrees in uniform hypergraphs (with H.-J. Lai), Discrete Mathematics 341 (2018), 400-404.

[19] Spectrum bounds for the scattering number, integrity, tenacity of regular graphs (with Yinkui Li and Yongtang Shi), accepted to Future Generation Computer Systems.

Packing spanning trees and spanning 2-connected k-edge-connected essentially (2k-1)-edge-connected subgraphs, Journal of Combinatorial Optimization 33 (2017), 924-933.

[17]  Connectivity, toughness, spanning trees of bounded degrees, and spectrum of regular graphs (with S.M. Cioabă), Czechoslovak Mathematical Journal (special issue dedicated to Professor Miroslav Fiedler) 66 (2016), 913-924. (arxiv version)

[16] Fractional spanning tree packing, forest covering and eigenvalues (with Y. Hong, H.-J. Lai and Q. Liu), Discrete Applied Mathematics 213 (2016), 219-223.

[15]  Spectral conditions for edge connectivity and packing spanning trees in multigraphs, Linear Algebra and its Applications 493 (2016), 82-90.

Edge-disjoint spanning trees, edge connectivity and eigenvalues in graphs (with H.-J. Lai, P. Li and S. Yao), Journal of Graph Theory 81 (2016), 16-29. (JGT Most Cited Top 3 Papers in 2015-2016)

[13] Augmenting and preserving partition connectivity of a hypergraph (with H.-J. Lai), Journal of Combinatorics 5 (2014), 271-289.

[12] Regular factors and eigenvalues of regular graphs, European Journal of Combinatorics 42 (2014) 15-25.

[11] Note on edge-disjoint spanning trees and eigenvalues (with Q. Liu, Y. Hong and H.-J. Lai), Linear Algebra and its Applications 458 (2014) 128-133.

[10] Characterizations of strength extremal graphs (with H.-J. Lai, P. Li and S. Yao), Graphs and Combinatorics 30 (2014) 1453-1461. (Previous title: Characterizations of minimal graphs with equal edge connectivity and spanning tree packing number)

[9] Cyclic base orderings in some classes of graphs (with K. Horacek and H.-J. Lai), Journal of Combinatorial Mathematics and Combinatorial Computing 88 (2014) 39-50.

[8] Realizing degree sequences with $k$-edge-connected uniform hypergraphs (with H.-J. Lai), Discrete Mathematics 313 (2013) 1394-1400.

[7] Improved algorithms for optimal length resolution refutation in difference constraint systems (with K. Subramani and M. Williamson), Formal Aspects of Computing 25 (2013) 319-341.

[6] Multigraphic degree sequences and supereulerian graphs, disjoint spanning trees (with H.-J. Lai and Y. Liang), Applied Mathematics Letters 25 (2012) 1426-1429.

[5] Characterization of minimally $(2,l)$-connected graphs (with H.-J. Lai and S. Yao), Information Processing Letters 111 (2011) 1124-1129.

[4] Absorbing random walks and the NAE2SAT problem (with K. Subramani), International Journal of Computer Mathematics 88 (2011) 452-467. 

[3] Group connectivity in products of graphs (with J. Yan, S. Yao and H.-J. Lai), International Journal of Algebra 4 (2010) 1185-1200.

[2] Random walks for selected Boolean implication and equivalence problems (with K. Subramani and H.-J. Lai), Acta Informatica 46 (2009) 155-168.

[1] Improved algorithm for detecting negative cost cycles in undirected graphs (with K. Madduri, K. Subramani and H.-J. Lai), Proceedings of the Third Annual International Frontiers of Algorithmics Workshop (FAW), Lecture Notes in Computer Science 5598 (2009) 40-50.